Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1988, Volume 28, Number 9, Pages 1379–1385 (Mi zvmmf3583)  

This article is cited in 2 scientific papers (total in 2 papers)

Weakly determinate problems of Boolean linear programming with a partially specified set of admissible solutions

V. I. Donskoi

Simferopol'

Full text: PDF file (822 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1988, 28:5, 66–70

Bibliographic databases:

UDC: 519.854.33
MSC: Primary 90C09; Secondary 90C05, 65K05
Received: 22.12.1986

Citation: V. I. Donskoi, “Weakly determinate problems of Boolean linear programming with a partially specified set of admissible solutions”, Zh. Vychisl. Mat. Mat. Fiz., 28:9 (1988), 1379–1385; U.S.S.R. Comput. Math. Math. Phys., 28:5 (1988), 66–70

Citation in format AMSBIB
\Bibitem{Don88}
\by V.~I.~Donskoi
\paper Weakly determinate problems of Boolean linear programming with a partially specified set of admissible solutions
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1988
\vol 28
\issue 9
\pages 1379--1385
\mathnet{http://mi.mathnet.ru/zvmmf3583}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=967532}
\zmath{https://zbmath.org/?q=an:0658.90065}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1988
\vol 28
\issue 5
\pages 66--70
\crossref{https://doi.org/10.1016/0041-5553(88)90009-2}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3583
  • http://mi.mathnet.ru/eng/zvmmf/v28/i9/p1379

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Donskoǐ, “Pseudo-Boolean optimization with a disjunctive constraint”, Comput. Math. Math. Phys., 34:3 (1994), 389–398  mathnet  mathscinet  zmath  isi
    2. S. V. Chernyshev, “Matematicheskie metody ierarkhicheskoi klassifikatsii elementov slozhnykh sistem s adaptatsiei k predmetnoi oblasti”, Trudy Tretei Vserossiiskoi nauchnoi konferentsii (29–31 maya 2006 g.). Chast 4, Matematicheskie modeli v informatsionnykh tekhnologiyakh, Matem. modelirovanie i kraev. zadachi, SamGTU, Samara, 2006, 109–111  mathnet
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:314
    Full text:119
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021